MathSciNet Relay Station
MathSciNet bibliographic data
MR1320381 (96a:14049) 14J60
Beauville, Arnaud; Laszlo, Yves Un lemme de descente. (French) [A descent lemma] C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 3, 335–340.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement